Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe hair loss, temporary sign of improvement with treatment. What should be done?

Hello doctor, I am shubham goel. I am 22 years old. I have hair loss problem. I consulted a dermatologist n after 2 months of treatment I could see the improvement. But after next 2 months, suddenly shedding of hair started again and density is also reduced. what should I do ? Currenlty I am applying Minoxidil and Amenexil solution twice a day along wid Fincover finerstirde tablet and also Keraglow men vitamin supplement as directed by doctor
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello Shubham,

The symptoms & case history mentioned in your post suggest that you might be having Androgenetic alopecia.
Also known as Male pattern baldness, it usually follows a pattern of receding hairline & is related to genetic makeup and male sex hormones.

Management includes:
1. Minoxidil preparation to be applied directly to the scalp to stimulate the hair follicles.
2. Finasteride preparations that interferes with the production of male hormone linked to baldness.
3. Multivitamin & multi mineral supplementation.
But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications.

Those cases which do not respond to medical therapy, are managed by hair transplantation.

So, the medications prescribed by your Dermatologist are correct.
Please continue them as advised.

It is believed that it is normal to shed 100 hairs each day, which is based on the assumption that the average scalp has 100,000 hairs, and 10% of these are in the resting phase.
So don’t worry...your hair will grow again.

Wishing you a Good Health. Let me know if I need to clarify further.
Thanks & take care.
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor